Home >

news ヘルプ

論文・著書情報


タイトル
和文: 
英文:ON POISSON OPERATORS AND DIRICHLET-NEUMANN MAPS IN Hs FOR DIVERGENCE FORM ELLIPTIC OPERATORS WITH LIPSCHITZ COEFFICIENTS 
著者
和文: Yasunori Maekawa, 三浦英之.  
英文: Yasunori Maekawa, Hideyuki Miura.  
言語 English 
掲載誌/書名
和文: 
英文:Transactions of the American Mathematical Society 
巻, 号, ページ Vol. 368    No. 9    pp. 6227–6252
出版年月 2016年9月1日 
出版者
和文: 
英文: 
会議名称
和文: 
英文: 
開催地
和文: 
英文: 
アブストラクト We consider second order uniformly elliptic operators of divergence form in R^{d+1} whose coefficients are independent of one variable. Under the Lipschitz condition on the coefficients we characterize the domain of the Poisson operators and the Dirichlet-Neumann maps in the Sobolev space H^s(R^d) for each s \in [0, 1]. Moreover, we also show a factorization formula for the elliptic operator in terms of the Poisson operator.

©2007 Institute of Science Tokyo All rights reserved.